# SDR DHL9980250C

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT WING I/B AREA PANEL BELOW NR 2 SPOILER IS DELAMINATED.  REMOVED DELAMINATED PANEL AT LT WING 8/B AREA LOWER SURFACE BELOW SPOILER NR 2 IAW DC-8 SRM 51-1-21 PG F1 P1.  SEND DELAMINATED PANEL OUT TO BE REPAIR DRILLED SERVICEABLE PANEL PER DC-8 SRM 51-3-2 PG 1 PAR 1.  INSTALLED PANEL PER DC-8 SRM 51-3-0 PG 2 FIG 52A.
